Results 1 to 7 of 7
Like Tree10Likes
  • 2 Post By cylon357
  • 3 Post By davimeireles
  • 1 Post By Dgs59
  • 1 Post By kelkel
  • 1 Post By i_SLAM_cougars
  • 1 Post By Ashop
  • 1 Post By cylon357

Thread: Tamoxifen leg cramps

  1. #1
    cylon357's Avatar
    cylon357 is online now Member
    Join Date
    Nov 2018
    Location
    Florida
    Posts
    647
    Blog Entries
    1

    Tamoxifen leg cramps

    I decided to run an experiment with Tamoxifen to see how well I would tolerate it. Yes, I am an HRT'er right now but the day will come when I marry the needle. At that time, I will likely blast and cruise, and since tamoxifen is gaining traction as on cycle estrogen control, I thought I would give it a brief trial and see how I tolerate it. Yes, I know taking 'unnecessary' drugs is bad, m'k, but I did it anyhow.

    Started at 10mg / day for a few days then moved to 20mg / day in one AM dose.

    About 7 days in started having leg cramps from HELL.

    FROM HELL I SAY!!

    Like, grab me by the hamstrings and truly f*ck the next 30 seconds of the day up! Wake you up in the middle of the night type of sh!t.

    Anyhow, did some reading and noticed that one of the side effects of Tamoxifen can be leg cramps. Note that I'm staying hydrated and haven't changed my routine or anything else. That is part of what made this an ideal time to experiment to me.

    Any suggestions on how to avoid this?
    davimeireles and Dgs59 like this.

  2. #2
    davimeireles's Avatar
    davimeireles is offline Associate Member
    Join Date
    Oct 2018
    Location
    VENI VIDI VICI
    Posts
    383
    Quote Originally Posted by cylon357 View Post
    I decided to run an experiment with Tamoxifen to see how well I would tolerate it. Yes, I am an HRT'er right now but the day will come when I marry the needle. At that time, I will likely blast and cruise, and since tamoxifen is gaining traction as on cycle estrogen control, I thought I would give it a brief trial and see how I tolerate it. Yes, I know taking 'unnecessary' drugs is bad, m'k, but I did it anyhow.

    Started at 10mg / day for a few days then moved to 20mg / day in one AM dose.

    About 7 days in started having leg cramps from HELL.

    FROM HELL I SAY!!

    Like, grab me by the hamstrings and truly f*ck the next 30 seconds of the day up! Wake you up in the middle of the night type of sh!t.

    Anyhow, did some reading and noticed that one of the side effects of Tamoxifen can be leg cramps. Note that I'm staying hydrated and haven't changed my routine or anything else. That is part of what made this an ideal time to experiment to me.

    Any suggestions on how to avoid this?
    If this happened to me, would supplement with potassium, taurine, calcium or magnesium
    cylon357, HoldMyBeer and Dgs59 like this.

  3. #3
    Dgs59's Avatar
    Dgs59 is offline Associate Member
    Join Date
    Jul 2019
    Posts
    173
    Quote Originally Posted by cylon357 View Post

    FROM HELL I SAY!!

    Like, grab me by the hamstrings and truly f*ck the next 30 seconds of the day up! Wake you up in the middle of the night type of sh!t.
    Hey man you said it and It reminded me, I had this exact situation but not from nolva or anything else, I was not on AAS at that time. Wake me up during the night and I will be fucked with pain literally FROM HELL.

    As @davimeireles said, for me doctor gave me magnesium tabs. I don't remember how often I used them but never happened again, didn't even remember until saw your post.
    cylon357 likes this.

  4. #4
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    28,242
    Drop back to 10 mgs and see how it goes. It's all you need for it's intended purpose and it may be enough to eliminate cramping.
    cylon357 likes this.
    -*- NO SOURCE CHECKS -*-

  5. #5
    i_SLAM_cougars's Avatar
    i_SLAM_cougars is offline Senior Member
    Join Date
    Feb 2014
    Posts
    1,307
    Next time this happens to you try drinking tonic water.

    I’ve had this issue for ten years or so. Both and completely off steroids . Both my legs will literally Charlie horse so bad I just fall on the ground and try not to scream until it runs it’s course, but my legs will be sore the next day from the muscles contracting so hard. In my case I’m pretty sure it’s a combination of dehydration and or electrolyte i’m missing after some sort of unusually strenuous day. Tonic water seems to relieve the symptoms within a moment or two though.
    cylon357 likes this.

  6. #6
    Ashop's Avatar
    Ashop is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    9,661
    Never seen this myself with TAMOXIFEN but we all differ so anything is possible. Try adding some Taurine and even though you think your drinking enough water, bump it up a little more.
    cylon357 likes this.

  7. #7
    cylon357's Avatar
    cylon357 is online now Member
    Join Date
    Nov 2018
    Location
    Florida
    Posts
    647
    Blog Entries
    1
    I stopped the experiment after two weeks because a) I felt like I had enough info to know that Tamox won't kill me and b) the cramps! Really, though my goal had been only to give it a trial run so mission accomplished.

    Thank you all for your input!
    Dgs59 likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •